# SDR DL76G071183

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 40,969 hours, 6,090 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB TO JFK FOR CTR HYD QTY FLUID LOSS NUMBER 4 SPOILER ACTUATOR FILTER HOUSING LEAKING.  FOUND O-RING ON FILTER HOUSING DAMAGED.  REPLACED SAME.  OPS  LEAK CHK OK.  A/C OK FOR SERV.
